It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lefty McCathern on July 17, 2000 at 01:52:43:

In Reply to: Accupril and headache posted by Kitten on May 01, 2000 at 16:19:07:

K,
I have been taking accuptril since Sept. 2000. In the last 2 or 3 months I have been having the pain you describe. His description is accurate it's almost like my eyes are aching. I also have noticed occasionally it seems to start higher up, ABOUT 1 INCH ABOVE MY EYES, then move down. At times it's pretty servere.
Accupril is the only medication I'm taking.
Have you had any other responses.

Lefty

Follow Ups

All times are GMT -7. The time now is 10:33 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!